MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT TI ISP, 8 FR CHRONOFLEX, SUTURE PLUG, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT TI ISP, 8 FR CHRONOFLEX, SUTURE PLUG, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1708060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Unspecified Infection (1930); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through litigation process that, sometime after the port placement procedure, the obstruction of flow occurred, and the patient diagnosed with an unspecified infection, thrombosis and occlusion.However, the current status of the patient remains unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.Therefore, the investigation is inconclusive for the reported infection ,occlusion and thrombosis as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required b5, g3, h6 (method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the patient was diagnosed with an unspecified infection, thrombosis and occlusion.However, the current status of the patient was unknown.

Brand Name
POWERPORT TI ISP, 8 FR CHRONOFLEX, SUTURE PLUG, SL
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24637254
Report Number3006260740-2026-01758
Device Sequence Number9797496
Product Code LJT
UDI-Device Identifier00801741026621
UDI-Public(01)00801741026621(17)221130(10)REFQ1360
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number1708060
Device Lot NumberREFQ1360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown